SciELO - Scientific Electronic Library Online

 
vol.32 número4On the generating matrices of the Ê-Fibonacci numbersExistence of positive periodic solutions for two types of second-order nonlinear neutral differential equations with variable delay índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CHANDRA TRIPATHY, Binod; SUDIPTA, Paul  y  NANDA, Ram Das. Banach's and Kannan's fixed point results in fuzzy 2-metric spaces. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.4, pp.359-375. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000400005.

In this paper we establish two common fixed point theorems in fuzzy 2- metric spaces. These theorems are generalizations of the Banach Contraction mapping principle and the Kannan's fixed point theorem respectively in fuzzy 2-metric spaces.

Palabras clave : Fuzzy 2-metric space; Hadzic type t-norm; weakly compatible mapping; http://fbpe/img/proy/v32n4/fig1.jpg-function.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons